Browse Title Index


 
Issue Title
 
Volume 9, Issue 2 (1989) Maximal partial spreads and central groups Details   PDF
N.L. Johnson
 
Volume 24, Issue 1 (2005) Maximal visibility and unions of orthogonally starshaped sets Abstract   PDF
Marilyn Breen
 
Volume 28, Issue 1 (2008) Means via groups and some properties of autodistributive Steiner triple systems Abstract   PDF
Domenico Lenzi
 
Volume 2, Issue 2 (1982) Metodo della deparametrizzazione applicato a problemi di controllo tipo ritardato Abstract   PDF
Elena Muselli
 
Volume 8, Issue 1 (1988) Metrizability of affine connections on analytic manifolds Abstract   PDF
Oldrich Kowalski
 
Volume 20, Issue 1 (2000-2001) Minimal saddle towers with genus two Abstract   PDF
Claudia Cueva Cândido, Maria Elisa Esteves Lopes Galvão
 
Volume 10, Issue 1 (1990) Minimum covering and maximum matching Abstract   PDF
D. Marcu
 
Volume 22, Issue 1 (2003) Monochromatic configurations for finite colourings of the plane Abstract   PDF
Sukumar Das Adhikari, Rath Purusottam
 
Volume 22, Issue 2 (2003) More on \delta-semiopen sets Abstract   PDF
M. Caldas, D.N. Georgiou, S. Jafari, T. Noiri
 
Volume 27, suppl. 1 (2007) More ubiquitous undetermined games and other results on uncountable length games in Boolean algebras Abstract   PDF
Natasha Dobrinen
 
Volume 23, Issue 1 (2004) Multiple nests Abstract   PDF
Vikram Jha, Norman L. Johnson
 
Volume 28, Issue 1 (2008) Multiple solutions for a nonlinear Neumann problem involving Abstract   PDF
Jan Chabrowski
 
Volume 26, Issue 2 (2006) Multiplicatively closed bases for C (A) Abstract   PDF
George C. Nelson, Tuong Ton That
 
Volume 8, Issue 1 (1988) Nash Hardy fields in several variables Abstract   PDF
Leonardo Pasini, Carla Marchiò
 
Volume 17 (1997) Natural norms on symmetric tensor products of normed spaces Abstract   PDF
Klaus Floret
 
Volume 28, suppl. 1 (2008) Naturally Harmonic Vector Fields Abstract   PDF
G. Calvaruso
 
Volume 10, Issue 2 (1990) Naturally reductive S-manifolds Abstract   PDF
A.J. Ledger, L. Vanhecke
 
Volume 27, Issue 1 (2007) Near-embeddings of the affine plane with 9 points into Desarguesian projective and affine planes Abstract   PDF   PS
Günter Pickert
 
Volume 18, Issue 1 (1998) New structures on tangent bundles Abstract   PDF
Manabu Tahara, Lieven Vanhecke, Yoshiyuki Watanabe
 
Volume 10, suppl. 1 (1990) Newton\'s observations about the field of a uniform thin spherical shell Abstract   PDF
R. Arens
 
Volume 12 (1992) Nonclosed sequentially closed subsets of locally convex spaces and applications Abstract   PDF
O.G. Smolyanov
 
Volume 14, Issue 2 (1994) Non-euclidean plane Bol loops Abstract   PDF
Árpád Szemök
 
Volume 23, Issue 1 (2004) Nonperiodic product of subsets and Hajós' theorem Abstract   PDF
Sandor Szabò
 
Volume 7, Issue 2 (1987) Normal sets and their order-automorphisms Abstract   PDF
Inessa Levi
 
Volume 25, Issue 1 (2006) Norms of tensor product identities Abstract   PDF
Andreas Defant, Carsten Michels
 
Volume 32, Issue 2 (2012) Note di Matematica. Some Results Concerning to Polar Derivative of Polynomials Abstract   PDF
S. A. Baba, A. Mir
 
Volume 13, Issue 2 (1993) Note on a problem in graph theory Abstract   PDF
Dãnut Marcu
 
Volume 10, Issue 1 (1990) Note on planar functions over the reals Abstract   PDF
T. Szönyi
 
Volume 19, Issue 2 (1999) Note on squarefree integers through a set theoretical property Abstract   PDF
Danut Marcu
 
Volume 20, Issue 2 (2000-2001) Note on strongly Lie nilpotent rings Abstract   PDF
F. Catino, M. M. Miccoli
 
Volume 23, Issue 1 (2004) Null Bertrand curves in Minkowski 3-space and their characterizations Abstract   PDF
Handan Balgetir, Mehmet Bektas, Jun-ichi Inoguchi
 
Volume 28, Issue 1 (2008) Oder-bounded sets in locally solid Riesz spaces Abstract   PDF
Surjit Singh Khurana
 
Volume 6, Issue 2 (1986) Of finite geometries of type C<sub>3</sub> with thick lines Abstract   PDF
Antonio Pasini
 
Volume 20, Issue 2 (2000-2001) On a canonical immersion of the A-jet manifolds into a Grassmann bundle Abstract   PDF
Ricardo J. Alonso-Blanco
 
Volume 1, Issue 2 (1981) On a characterization of simple extensions of topologies Details   PDF
Cosimo Guido
 
Volume 16, Issue 2 (1996) On a class of algebras Abstract   PDF
Lorena Giacobazzi
 
Volume 28, Issue 2 (2008) On a class of rational matrices and interpolating polynomials related to the discrete Laplace operator Abstract   PDF
Pierpaolo Vivo, Mario Casartelli, Luca Dall’Asta, Alessandro Vezzani
 
Volume 10, Issue 2 (1990) On a class of SP-Sasakian manifold Details   PDF
Mileva Prvanovic
 
Volume 9, Issue 2 (1989) On a class of symmetric designs Abstract   PDF
A. Rahilly
 
Volume 27, Issue 2 (2007) On a continuum-mechanical theory for turbulence Abstract   PDF
Eliot Fried, Morton Gurtin
 
Volume 21, Issue 1 (2002) On a functional analytic approach for transition semigroups onL^2(\mu) Abstract   PDF
Abdelaziz Rhandi
 
Volume 20, Issue 2 (2000-2001) On a generalization of Posthumus graphs Abstract   PDF
Domenico Lenzi
 
Volume 21, Issue 1 (2002) On a Generalization of Wyler’s Construction of Topological Projective Planes Abstract   PDF
Erwin Schörner
 
Volume 15, Issue 2 (1995) On a linear positive operator associated with the multidimensional Pearson's-chi<sup>2</sup> distribution Abstract   PDF
Cristina S. Cismasiu
 
Volume 27, Issue 1 (2007) On a new proof completeness of p. i. Propositional Calculus Abstract   PDF   PS
Domenico Lenzi
 
Volume 29, Issue 2 (2009) On a paper of Dan Barbilian Abstract   PDF
Victor Pambuccian
 
Volume 1, Issue 1 (1981) On a theorem Mouchtari and Serstnev Abstract   PDF
C. Alsina, B. Schweizer
 
Volume 3, Issue 1 (1983) On a theorem of existence and uniqueness for the elastostatics of a non linear dielectric Abstract   PDF
Carlo Bortone, Gabriele Pelliciardi
 
Volume 15, Issue 1 (1995) On a theorem of Gupta and Levin Details   PDF
F. Catino
 
Volume 14, Issue 2 (1994) On a type of contact manifold Details   PDF
U.C. De, J.C. Ghosh
 
Volume 12 (1992) On an abstract form of Weil\'s integrality theorem Abstract   PDF
A. Mallios
 
Volume 30, Issue 1 (2010) On angular bisectors in normed linear spaces Abstract   PDF
Horst Martini , Senlin Wu
 
Volume 26, Issue 1 (2006) On Armendariz and quasi-Armendariz modules Details   PDF
Muhittin Baºer
 
Volume 11 (1991) On asymptotically normable Fréchet spaces Abstract   PDF
T. Terzioglu, D. Vogt
 
Volume 11 (1991) On Banach algebras with a Jordan involution Abstract   PDF
Bertram Yood
 
Volume 12 (1992) On bases in spaces of infinitely differentiable functions on special domains with cusp Details   PDF
V.P. Kondakov, V.P. Zaharjuta
 
Volume 12 (1992) On basic sequences in Banach spaces Abstract   PDF
M. Valdivia
 
Volume 22, Issue 1 (2003) On certain modified Szasz-Mirakyan operators in polynominal weighted spaces Abstract   PDF
Zbigniew Walczak
 
Volume 10, Issue 2 (1990) On certain translation covers Details   PDF
K. Bezdek
 
Volume 29, Issue 1 (2009) On Characterizations of the Space of p-Semi-Integral Multilinear Mappings Abstract   PDF
Erhan Calışkan
 
721 - 780 of 1118 Items << < 8 9 10 11 12 13 14 15 16 17 > >> 


Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.



e-ISSN: 1590-0932